Single cell discretization of O(kh(2)+h(4)) for the estimates of partial derivative u/partial derivative n for two-space dimensional quasi-linear parabolic equation

MOHANTY, R.K., JAIN, M.K. and KUMAR, D., 2001. Single cell discretization of O(kh(2)+h(4)) for the estimates of partial derivative u/partial derivative n for two-space dimensional quasi-linear parabolic equation. Numerical Methods for Partial Differential Equations, 17 (3), pp. 250-261. ISSN 0749-159X

Full text not available from this repository.
Item Type: Journal article
Publication Title: Numerical Methods for Partial Differential Equations
Creators: Mohanty, R.K., Jain, M.K. and Kumar, D.
Publisher: John Wiley & Sons Inc.
Place of Publication: New York, NY
Date: 2001
Volume: 17
Number: 3
ISSN: 0749-159X
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:48
Last Modified: 09 Oct 2015 09:48
URI: http://irep.ntu.ac.uk/id/eprint/2970

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year